MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 20 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 20 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 20
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control evaluated the customer¿s device and verified the reported issue.Physio replaced the therapy pcb assembly.Thereafter proper device operation was observed through functional and performance testing and the device was returned to the customer for use.
 
Event or Problem Description
The customer contacted physio-control to report that during testing of their device they heard a "pop" sound and smelled smoke.Upon evaluation of the customer¿s device, physio-control observed that the device was unable to deliver defibrillation energy and displayed an ¿abnormal energy delivery¿ message.The device shocked but there was no energy output.There was no patient use associated with this event.
 
Additional Manufacturer Narrative
Physio-control further evaluated the removed therapy pcb assembly.It was determined that the cause of the reported issue was due to diode, designator cr30.Legs 5 and 9 of cr30 were electrically shorted which resulted in catastrophic damage.
 
Event or Problem Description

Brand Name
LIFEPAK(R) 20 DEFIBRILLATOR/MONITOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key8791780
Report Number0003015876-2019-01219
Device Sequence Number14119945
Product Code MKJ
UDI-Device Identifier00883873813782
UDI-Public00883873813782
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K130454
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20
Device Catalogue Number99402-000067
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/17/2019
Initial Date Received by Manufacturer 06/24/2019
Supplement Date Received by Manufacturer08/19/2019
Initial Report FDA Received Date07/15/2019
Supplement Report FDA Received Date08/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1